# SDR ASAA2012082392769

- Difficulty date: August 2, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 8,420 hours, 2,688 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Faulted
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL, MASTER CAUTION AIR CONDITIONING AND CONTROL CABIN ZONE TEMP LIGHTS ILLUMINATE.  ALL LIGHTS EXTINGUISH UPON PUSHING MASTER CAUTION RESET.  ACFT GROUNDED.  PERFORMED FIM TASK 21-62-00-810-833 CONTROL CABIN TRIM AIR VALVE (BACKUP) FAULT ISOLATION, LOGGED A FLIGHT DECK TRIM AIR VALVE ON CONTROLLER NR 2, RESET FAULT. GROUND VERIFICATION TESTS NORMAL.
